There are devices installed in my home. Sound devices. In my television set in my radio and in my headphones. I have been subjected to constant a barage of communication through these devices for one year.
The devices seem to be installed in various points throughout my house. And in the close in which I live. People seem to know about these devices but say nothing. The users of the devices say they are part of an organisation. I can tell that a lot of people are involved as strangers know my personal business. I know of people that are involved and part of this organisation.
At first I thought I was under investigation due to the fact that I was followed and due to the fact that I have seen people that I knew from another country. Due to the fact that my computer seems to be hacked and my phone lines to be tapped.
At night I am deprived of sleep through use of a device the users call a 'whispering device' a constant barage of loud words and sentences. Sometimes I go without sleep for 72 hours. The users of the devices do not want me to get on with my life they seem to want to keep me inside my home.
They use another device that prevents me getting to sleep.
My drugs are duds. I have been subscribed various drugs such as sleeping agents. All are duds.
For the past six months I have not been getting any effect from any amount of alcohol. I am not sure weather this is due to antidote or weather this is due to the fact that there could be no alcohol in my drinks.
- I have been administered various drugs in my cigerets alcohol and other means.
- A drug which induces a heart attack. My heart raced to 130 - 140 beats a minute.
- A drug which caused anemia. A blue substance.
- A drug which the users of the radio say can turn one into a 'slapstick'.
I cannot bring myself to describe the effects of this drug upon the human body.
I assume these drugs are experimental.
- A drug which induces stress
- I have also been given other conventional drugs.
One morning I woke up in a hospital and found that I had been overdosed. I have no recollection of this event. I would not have overdosed myself. I was overdosed due to tamazapam.
Lately I have been feeling a sharp pain in my penis. The users of the devices say that I shouldn't be able to have an erection. In the bottom of my penis I feel a sharp pain. I have noticed a loss of muscle in my penis. The users of these devices say in relation to this I am smoking it as well.